# SDR 05FDEA03830

- Difficulty date: November 15, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Repair
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PT1 HORIZONTAL STABILIZER RT NR 25 BORE FOUND WITH EXISTING BUSHING REPAIR WITH CORROSION.  CORROSION AND EXISTING REPAIR BUSHING ON HORIZONTAL STABILIZER RT NR 25 BORE REMOVED BY REAMING BORE TO 1.067 DIAMETER AND FOUND WITHIN LIMIT AS PER FEDEX EO 1-5510-7-5000 D1 PT1. NEW REPAIR BUSHING FABRICATED AND INSTALLED AS PER FEDEX EO 1-5510-7-5000 D1 PT1
